RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 9, Pages 1239–1254 (Mi de575)  

This article is cited in 1 scientific paper (total in 1 paper)

Confluent hypergeometric Horn functions

M. B. Kapilevich

Moscow Evening Metallurgical Institute

Full text: PDF file (1603 kB)

Bibliographic databases:
UDC: 517.946.51:517.516
Received: 21.07.1965

Citation: M. B. Kapilevich, “Confluent hypergeometric Horn functions”, Differ. Uravn., 2:9 (1966), 1239–1254

Citation in format AMSBIB
\Bibitem{Kap66}
\by M.~B.~Kapilevich
\paper Confluent hypergeometric Horn functions
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 9
\pages 1239--1254
\mathnet{http://mi.mathnet.ru/de575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=206344}
\zmath{https://zbmath.org/?q=an:0158.06203}


Linking options:
  • http://mi.mathnet.ru/eng/de575
  • http://mi.mathnet.ru/eng/de/v2/i9/p1239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Mavlyaviev, “Construction of fundamental solutions to $B$-elliptic equations”, Russian Math. (Iz. VUZ), 61:6 (2017), 60–65  mathnet  crossref  isi
  • Number of views:
    This page:68
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019